MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551PNAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551PNAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551PNAB
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 08/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event.The device has been returned, but not yet evaluated.Further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Customer called and reported that they experienced low blood glucose with blood glucose of 54 mg/dl at the time of the incident.The customer used food to treat.The customer did not mention any symptoms.The customer was wearing the insulin pump during the incident.The customer reported the pump was over delivering.Troubleshooting was completed but did not resolve the issue.The insulin pump will not be returned for analysis.
 
Additional Manufacturer Narrative
Device received with all operating currents within specific and passed functional testing including the rewind test, self-test, a21 error test, basic occlusion test, occlusion test, prime or a33 test, excessive no delivery test and displacement test.Also, device passed the delivery accuracy test.No possible over or under delivery anomaly noted.Device was downloaded and all bolus delivered were found at the carelink pro report.No unexpected prime or fill anomaly noted during testing.(b)(4).

Brand Name
530G INSULIN PUMP MMT-551PNAB
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9211803
Report Number2032227-2019-106575
Device Sequence Number17683738
Product Code OZO
UDI-Device Identifier00643169507265
UDI-Public(01)00643169507265
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-551PNAB
Device Catalogue NumberMMT-551PNAB
Device Lot NumberA3551PNABJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2019
Initial Date Received by Manufacturer 10/10/2019
Supplement Date Received by Manufacturer10/24/2019
Initial Report FDA Received Date10/20/2019
Supplement Report FDA Received Date10/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient Weight179